Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on geometrical factorial series


Author: G. W. Starcher
Journal: Bull. Amer. Math. Soc. 37 (1931), 455-463
DOI: https://doi.org/10.1090/S0002-9904-1931-05188-0
This work is cited by: Bull. Amer. Math. Soc., Volume 37, Number 10 (1931), 730--730
MathSciNet review: 1562170
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1931-05188-0

American Mathematical Society